# SDR AALA201707199013

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 11,771 hours, 2,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 775676
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILS BATTERY PACK AT 12WL. REPLACED BATTERY PACK AT 12WL PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
